Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Taken medicine to delay period. Now cramps and feverish symptoms. Has medicine messed up cycle dates?

Hi, i hope your are able to give me some advice september i was given tablets to take for 7days to delay my period as i was going on holiday. so of course this made my period come at a later date, the date my period would normally be due is the 9th of every month. last month (octorber) it came on the 16th and lasted for around a week as it always does. has taking these tablets messed up my cycle dates?? for the past 2 weeks i have been experiencing really bad cramp like pains and feverish symptoms, i am unsure if my period due date would be the 9th as it used to be or late on in the month now? please give me some advice
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
As you had medicine for 7 days to delay your period.
And you get period after completion of medicine.
Now there will be new period date around 16 th every month.
Ok and take care.
Answered: Sat, 23 Nov 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor